MathSciNet Relay Station
MathSciNet bibliographic data
MR185523 53.04 (52.40)
Nitsche, Johannes C. C. The isoperimetric inequality for multiply-connected minimal surfaces. Math. Ann. 160 1965 370–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement